PREVIOUS QUESTION:

 

NEXT QUESTION:

 

Can you get allergic reactions from using stimulant drugs for ADHD?

ANSWER

Sometimes stimulants can cause allergic reactions. In the case of patches such as Daytrana, the patch can cause permanent loss of skin pigmentation at the site of the patch application. A skin rash can be one of the signs. In general, it’s best to call your doctor if have any new or unusual symptoms.

From: Stimulant Medications for ADHD WebMD Medical Reference

SOURCES: 

National Institutes of Health. 

News release, Pfizer.

Reviewed by Smitha Bhandari on March 25, 2019

SOURCES: 

National Institutes of Health. 

News release, Pfizer.

Reviewed by Smitha Bhandari on March 25, 2019

NEXT QUESTION:

What should you tell your doctor before taking stimulant drugs to treat ADHD?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.